Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Example of singular reduction in symplectic diffeology

Author: Patrick Iglesias-Zemmour
Journal: Proc. Amer. Math. Soc. 144 (2016), 1309-1324
MSC (2010): Primary 53Dxx, 58Axx; Secondary 53D20, 53D99, 58A99
Published electronically: August 12, 2015
MathSciNet review: 3025051
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an example of symplectic reduction in diffeology where the space involved is infinite dimensional and the reduction is singular. This example is a mix of two cases that are not handled by ordinary symplectic geometry. We show that, in this infinite dimensional example, the singularities are distributed in such a way that the symplectic form, restricted to a generic level of the moment map, passes to the reduced space.

References [Enhancements On Off] (What's this?)

  • [Don00]
    Paul Donato,
    Calcul différentiel pour la licence.
    Dunod, Paris (2000).
  • [PIZ10] Patrick Iglesias-Zemmour, The moment maps in diffeology, Mem. Amer. Math. Soc. 207 (2010), no. 972, vi+72. MR 2681025 (2011m:53162),
  • [PIZ13] Patrick Iglesias-Zemmour, Diffeology, Mathematical Surveys and Monographs, vol. 185, American Mathematical Society, Providence, RI, 2013. MR 3025051
  • [EP01] Elisa Prato, Simple non-rational convex polytopes via symplectic geometry, Topology 40 (2001), no. 5, 961-975. MR 1860537 (2002k:53164),
  • [Sou70] J.-M. Souriau, Structure des systèmes dynamiques, Maîtrises de mathématiques, Dunod, Paris, 1970 (French). MR 0260238 (41 #4866)
  • [Vil68] N. Ja. Vilenkin, Special functions and the theory of group representations, Translated from the Russian by V. N. Singh. Translations of Mathematical Monographs, Vol. 22, American Mathematical Society, Providence, R. I., 1968. MR 0229863 (37 #5429)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53Dxx, 58Axx, 53D20, 53D99, 58A99

Retrieve articles in all journals with MSC (2010): 53Dxx, 58Axx, 53D20, 53D99, 58A99

Additional Information

Patrick Iglesias-Zemmour
Affiliation: UMR-7373 CNRS France – and – Department of Mathematics, Hebrew University of Jerusalem, Givat-Ram Campus, 91904 Jerusalem, Israel

Received by editor(s): November 2, 2014
Received by editor(s) in revised form: February 19, 2015, and March 4, 2015
Published electronically: August 12, 2015
Communicated by: Michael Wolf
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society